MathSciNet Relay Station
MathSciNet bibliographic data
MR784016 57R32 (53C12)
Benson, Chal; Ellis, David B. Characteristic classes of transversely homogeneous foliations. Trans. Amer. Math. Soc. 289 (1985), no. 2, 849–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement